# SDR ASAA2017112822766

- Difficulty date: November 28, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, R/H INTERCOSTAL AT STA 500B AND RBL 24 HAS CRACKED UPPER ATTACH FLANGE. UNDER TRANSITION PANEL. GROUNDED - YES. REMOVED AND REPLACED R/H FLOOR SUPPORT BAFFLE STA 500A-500B, AND REMOVED  AND REINSTALLED 2EA ATTACHED CLIPS IAW ASA 737-800 SRM 51-40-02 AND BAC DWG 143A7505 5H, 58, 59 REV- REMOVED DOT H128 .
